# SDR JBXA9900102

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11475
- Engine: Rroyce TAYMK65015
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Prsov
- Condition: Failed
- Location: Nr 1&2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 668 RDU/MCO ON CLIMB-OUT HAD BLEED 1 AND 2 FAULT AND PRESS CONTROLLER FAULT ON MFDU.  RETURN TO RDU AND RETURNED TO THE GATE.  REMOVED AND REPLACED NR 1 AND NR 2 PROSV.  OPERATIONAL AND LEAK CHECKS ARE GOOD IAW F-100 MM 36-11-05.  ALSO, PERFORMED SELF TEST OF NR 1 AND NR 2 CPC.  OPS CHECK GOOD IAW F-100 MM 21-31-01.
